# SDR REXA2012111101672

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 23,837 hours, 21,515 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT LIFE VEST BAG TORN.  REMOVED AND REPLACED LIFE VEST IAW AMM 25-61-03.
